# SDR HNAA2019062400182

- Difficulty date: June 22, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 38,500 hours, 33,095 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FA/PASSENGERS CALLED COCKPIT FOR BURNING SMELL IN CABIN ON TAXI. NO SMOKE NOTED. CAPTAIN AND FO SMELLED BURNING IN FLT DECK, NO SMOKE NOTED. RAN QRH PROCEDURE, GOT A/C IN SAFE STATE.   RAN BOTH PACKS OF APU AND ENGINE BLEEDS, CHECKED FOR SMELLS AND SMOKE, NONE NOTED. TAXIRD A/C AND CHECKED BRAKES AND STEERING FOR DEFECTS, NONE NOTED, OK FOR SERVICE
